TheLupusSite.com banner

1 - 5 of 5 Posts

·
Registered
Joined
·
36 Posts
Discussion Starter #1
Hey its only over the last month that I have started getting the following symptoms:

Nosebleeds (every 2/3 days for 60-90mins at a time)
Migranes
Blurry vision
Eye twitches (right eye)

Dont know whether its because of the plaquenil (I think thats spelled right) or not but it is really a nightmare when I'm trying to get to work especially because the job I do is sales (dont worry I'm not the pushy salesman)

I have an appointment with my doctor on Tuesday (yet more time off work) but was wandering if anyony could shed some light on this before?
 

·
Registered
Joined
·
15,684 Posts
Hi Parkesy,

I've moved your post to the Symptoms forum as I feel you will probably get more feedback here.

I'm sorry you have some new problems to add to your existing list. Plaquenil does not usually cause nosebleeds, although it has been known to cause headaches and sometimes blurry vision. Have you had your eyes checked out prior to starting on it, or are you scheduled for your 6 monthly eye check (something we all have when on it - somtimes it's extended to a year when no problems are found) ?

There could be something else going on and it's good you are seeing your doc next week. There are lots of reasons for those symptoms so sorry I can't prove more insightful for you. Let us kno what transpires.

love
Lily
 

·
Registered
Joined
·
2,404 Posts
Hello Parkesy,
I had my nose cauterised years ago after a really bad spell of nosebleeds.
It wasn't painful and solved the problem beautifully. If you are offered this, I can recommend it. My only regret was not doing it sooner.
x Lola
 

·
Registered
Joined
·
36 Posts
Discussion Starter #4
Hi thanks for your replys & moving into this forum section.

Yes I had my eyes checked before I started on the plaquenil about 1 month ago & everything was fine, might have to look into getting my nose cauterised if it is offered can't be doing with all of the mess nosebleeds make! haha
 

·
The Other Illinois Tammy
Joined
·
1,193 Posts
Something is going on keep the appointment and might want to see an eye doctor to check levels and deposits if you haven't lately. The migraines maybe related to sleep apnea wouldn't hurt to have checked out. It maybe the answer to most of your problems.
onetay
 
1 - 5 of 5 Posts
Top